MAUDE Adverse Event Report: B BRAUN MELSUNGEN AG INFUSOMAT®; PUMP, INFUSION

B BRAUN MELSUNGEN AG INFUSOMAT®; PUMP, INFUSION
Model Number 8713050
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun internal report number (b)(4).Note: this report is being filed for an item number that is not sold in the united states, however similar items are sold in the united states by b.Braun medical, inc.With the batch number 24k16a8701 were produce (b)(4) sets for order no.(b)(4).General information: complaint: (b)(4).Information to the sample: model: infusomat space, article number: 8713050, serial number/batch: (b)(6), software version: m030003, hours of operation: 24173, further information: n/a.Investigation results: history inspection: the device history files were read and analyzed.The device history files from (b)(6) 2025 were investigated.A space line safeset was selected and the infusion started with a rate of 190ml/h at 01:13am.30 minutes later, at 01:43am the infusion was change to 260ml/h.At 02:36am the upstream alarm occurred and the infusion stopped.At this time, 322,41ml was infused.No other abnormalities were found.Visual inspection: a visual inspection was performed.The cover caps on the screw pillars, and the production seal on the lower housing were intact and undamaged.The device is in a clean state and no visible damage are to locate.Functional inspection: a functional test was performed.The device passes the self-test.A space line was inserted, and the pump identified the line, and it could be selected from the menu.It was possible to put the pump in operation.Pressure inspection: in checking the downstream-sensor the electronic pressure cut-off and the mechanical pressure limitation of the device were tested, according to the requirements of the technical safety check.The device matches the required values and standards.All measured values are within our specification.Flow rate inspection: a delivery accuracy measurement according to iec 60601-2-24 was arranged.Here a nominal flow rate of 100 ml/h was chosen.The assessed average deviation "a" of the second operating hour was measured and resulted in a value of -0,78%.((accuracy of set delivery rate should be: ± 5 % according to iec/en 60601-2-24) the device matches the required values and standards.All measured values are within our specification.Disassembling: the device was disassembled, and the inside was investigated.Inside the device was slightly dirty but no visible damage was found inside the device.Judgment: the complaint could not be confirmed.Summing up all tests, the infusomat space operates within our specification.No product deviation.
 
Event or Problem Description
According to the event description: short infusion of 190 ml/h programmed without target volume.The medication had a total volume of 90 milliliters (ml) (incl.Rinsing volume with one time bottle).Normally the first infusion bottle should be should be empty after about 20 minutes so that 10 minutes remain for rinsing.After more than 30 minutes, i noticed that the first bottle (65 milliliters (ml)) was still still not inside.Infusion rate increased to 260 milliliters an hour (ml/h).The second infusion bottle with 30ml should have been ready in 7 minutes with a run rate of 260 milliliters an hour (ml/h) should have been ready in 7 minutes.However, the infusomat needed 20 minutes for this.Afterwards, using the same infusion set and a new infusion bottle infusion bottle (not on the patient).Set a flow rate of 20 milliliters an hour (ml/h) and stopped after 30minutes.Instead of the 10 milliliters (ml) there were only 5 milliliters (ml).Possible serious consequences: shelf life / stability of the drug has been exceeded.

Brand Name
INFUSOMAT®
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
B BRAUN MELSUNGEN AG
carl-braun str. 1
melsungen, hessen 34212
GM  34212
Manufacturer (Section G)
B BRAUN MELSUNGEN AG
carl-braun str. 1
melsungen, hessen 34212
GM   34212
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key21409771
Report Number9610825-2025-00031
Device Sequence Number21168339
Product Code FRN
UDI-Device Identifier04046963716752
UDI-Public(01)04046963716752(11)190321(10)96983665C9
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8713050
Device Lot Number96983665C9
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2025
Initial Report FDA Received Date02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age4 YR
Patient SexUnknown